# SDR UIEA2018071001425

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,491 hours, 16,498 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT. PERFORMED OPS CHECK OF WINDOW HEAT/FLT. COMPARTMENT ANTI-ICE SYSTEM IAW AMM 30-41-00-715-001. OPS CHECK GOOD AT THIS TIME.
